Title

TP2 = Bruhat

Document Type

Article

Department/Program

Mathematics

Journal Title

Discrete Mathematics

Pub Date

2010

Volume

310

Issue

11-Oct

First Page

1627

Abstract

It is shown that the Bruhat partial order on permutations is equivalent to a certain natural partial order induced by TP2 matrices and that a positive matrix is TP2 if (and only if) it satisfies certain inequalities induced by Bruhat order. (c) 2010 Elsevier B.V. All rights reserved.

DOI

10.1016/j.disc.2009.12.021

This document is currently not available here.

Share

COinS